The monge-ampère equation and its link to optimal transportation

Guido De Philippis, Alessio Figalli

Research output: Contribution to journalArticlepeer-review

Abstract

We survey old and new regularity theory for the Monge-Ampère equation, show its connection to optimal transportation, and describe the regularity properties of a general class of Monge-Ampère type equations arising in that context.

Original languageEnglish (US)
Pages (from-to)527-580
Number of pages54
JournalBulletin of the American Mathematical Society
Volume51
Issue number4
DOIs
StatePublished - 2014

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The monge-ampère equation and its link to optimal transportation'. Together they form a unique fingerprint.

Cite this